# SDR CA960909020

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6837204
- Condition: Cabin Smoke
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT CREW REPORTED SMOKE IN CABIN. FOUND OIL AT #1 AIR CYCLE MACHINE. REPLACED.
